# SDR COMA9730010

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Actuator
- Part number: DL3827M157
- Condition: Malfunctioned
- Location: Lt Elevator
- Part time: 18,669 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CONFIG. WARNING ACTIVATED DURING TAKEOFF.  REPLACED THE LT ELEVATOR TRIM ACTUATOR.  PART TOTAL CYCLES, 19,437.
